M (_ironclad_) wrote in ed_ucate,
M
_ironclad_
ed_ucate

  • Mood:
  • Music:

ADHD and ADD meds

I saw in the memories a posr slightly relating to what I want to ask/say here but it didnt say to much. Also, if this falls under the category of something not to be talked about please let me know and i'll delete the post or something. It's been awhile since i've posted and this thought has been bugging me for awhile.


I've been diagnosed with ADHD in the 5th grade and have taken Adderall for quite sometime. But i slowly got myself off of it for awhile and now i'm back onto a medication similar to it called Vyvance(I think it's a bit newer). Both of these medications are appetite suppresants. With taking this medication i'm finding myself slipping back into the habits of wanting to not eat at all and so on and so forth. Since the medications almost make it 'easier' not to eat, since i almost feel nauseated just by looking at food(i dont really like saying easier since i should be able to control myself more but it's the best word i could use to describe what i'm saying). Does anyone else find this to be a problem? With other medications or the ones i've mentioned? I just find it really hard since I have to take it and cant really find another medication to substitue the one i'm taking since others havent worked for my ADHD.

Any advice that people could offer that have been in the same situation or a similar situtaion would be amazing. Or just sharing how you dealt with it or what not. I truely appreciate i because i dont really know where else i can talk about this.

thanks so much.


peace and love
Subscribe
  • Post a new comment

    Error

    Anonymous comments are disabled in this journal

    default userpic

    Your reply will be screened

  • 6 comments